# SDR USAA2013090900007

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,068 hours, 23,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3007
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 35,068 hours, 23,188 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENGY EPSU FAULT.  R & R LT EPSU IAW AMM 33-51-38.
